RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 79(121), Number 4(8), Pages 477–516 (Mi msb3600)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotic methods in the theory of ordinary linear differential equations

M. V. Fedoryuk


Abstract: In this paper we consider systems of the form
\begin{equation} y'=\mu A(x)y \end{equation}
on the semiaxis $x\geqslant0$, where $y(x)$ is a column vector with $n$ components, $A(x)$ is an ($n\times n$)-matrix, and $\mu$ is a parameter. We pose the problem of finding the asymptotic behavior of the solutions of equation (1) as $x\to\infty$ and $\mu\to\infty$.
Bibliography: 16 titles.

Full text: PDF file (3241 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 8:4, 451–491

Bibliographic databases:

UDC: 517.941
MSC: 34E05, 34K06, 34L20
Received: 26.12.1968

Citation: M. V. Fedoryuk, “Asymptotic methods in the theory of ordinary linear differential equations”, Mat. Sb. (N.S.), 79(121):4(8) (1969), 477–516; Math. USSR-Sb., 8:4 (1969), 451–491

Citation in format AMSBIB
\Bibitem{Fed69}
\by M.~V.~Fedoryuk
\paper Asymptotic methods in the theory of ordinary linear differential equations
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 79(121)
\issue 4(8)
\pages 477--516
\mathnet{http://mi.mathnet.ru/msb3600}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=262611}
\zmath{https://zbmath.org/?q=an:0215.44801}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 8
\issue 4
\pages 451--491
\crossref{https://doi.org/10.1070/SM1969v008n04ABEH002043}


Linking options:
  • http://mi.mathnet.ru/eng/msb3600
  • http://mi.mathnet.ru/eng/msb/v121/i4/p477

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Konyaev, Yu. S. Fedorov, “Asymptotic analysis of certain classes of singularly perturbed problems on the semiaxis”, Math. Notes, 62:1 (1997), 93–98  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. O. A. Romanova, Ya. T. Sultanaev, “Spectral Properties of Differential Operators of Order $2N$”, Math. Notes, 76:2 (2004), 280–285  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:1038
    Full text:350
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019